Loading....
Coupon Accepted Successfully!

Pharmacology

Open Flashcards

Autonomic Nervous Systems

Question
26 out of 75
 

A patient presented in emergency with tachycardia, hyperthermia, bronchial dilatation and constipation. The person is likely to be suffering from overdose of (AllMS NOV 2010)



A Atropine

B Organophosphorus compound

C Mushroom

D Paracetamol

Ans. A Atropine (Ref Modi's Medical jurisprudence and Toxicology. 23rd, 2005/92, 403, 429-430, Goodman and Gilmon12th/234-235 )

These are the characteristic features of anti-cholinergic overdose.

Autonomic Nervous Systems Flashcard List

75 flashcards
1)
2)
3)
4)
5)
6)
7)
8)
9)
10)
11)
12)
13)
14)
15)
16)
17)
18)
19)
20)
21)
22)
23)
24)
25)
26)
27)
28)
29)
30)
31)
32)
33)
34)
35)
36)
37)
38)
39)
40)
41)
42)
43)
44)
45)
46)
47)
48)
49)
50)
51)
52)
53)
54)
55)
56)
57)
58)
59)
60)
61)
62)
63)
64)
65)
66)
67)
68)
69)
70)
71)
72)
73)
74)
75)